# SDR 8EKA201402060002

- Difficulty date: January 30, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N392CA
- Make and model: Casa C212DF
- Aircraft serial: 398
- Aircraft time: 13,974 hours, 16,077 cycles
- System (JASC): 5711 · Wing Spar
- Part: Profile
- Part number: 21211151141
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1200 HR FALSE SPAR RECURRING AD INSPECTION, IAW AD 98-12-28.  FOUND CRACKS IN THE PROFILE OF FALSE SPAR LOCATED IN THE LT WING.   REMOVED LT WING AUXILIARY SPAR PROFILE ANGLE, WS 5700.  INSTALLED REINFORCED LT WING AUXILIARY SPAR PROFILE ANGLE.   ALL REMOVAL AND REPLACEMENT OF PARTS ACCOMPLISHED IAW EADS CASA C-212 SERVICE BULLETIN SB-212-57-30 REV.1.
